Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of Bismuth subsalicylate

Premium Questions

Dr. Grzegorz Stanko MD

Can bismuth subsalicylate from Pepto Bismol impact GGT levels within 60 hours of taking medication? Albeit slight ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Lekshmi Rita Venugopal MD

infection? I also have been taking bismuth subsalicylate for the diarrhea. ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Swarnava Dattagupta MD

suffering for two days. He took alka-seltzer an hour ago and the pharmacy has just given him bismuth subsalicylate . Does he need to wait awhile prior to taking this or can he go ahead now? Thanks for your... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Chintan Solanki MD

like to know if a higher dosage of Keppra can make all those effects of Amisulpride softer. Thanks ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Shanmugavadivu MD

I started a fasting program but had to stop as I developed serious stomach upset, cramps, bloatedness, gas, nausea for 3 weeks now.I have been having dark school for 3 days but no diarrhea. I had been taking these... View answer

Answered by : Dr. Shanmugavadivu ( Internal Medicine Specialist)
Dr. Amit Jain MD

I have had diarrhea for 13 hours now. After 5 hours of having it I took bismuth subsalicylate (262 mg) and every two hours I take 2 tablets. However my stomach has had no relief what so ever and my ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr.  Muhammed Aslam TK MD

with bismuth subsalicylate yesterday. 250 mg three to four times per day. I am curious ... View answer

Answered by : Dr. Muhammed Aslam TK ( Pediatrician)
Dr. Bhagyesh V. Patel MD

. In the afternoon I took 2 pink bismuth subsalicylate chewables- seemed to have made no difference. This morning ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.     Shruti Rijhwani MD

what are the side effects of tablet lesuride prescribed by my doctor daily before lunch and dinner ... and dinner, one farbion daily and sparcid syrup daily after lunch and dinner. i want to know the... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

PPI, bismuth subsalicylate sucralfate for 2 weeks in consult with your doctr should be taken

Dr. Md Akbar Khan MD

abnormally frequent discharge of semisolid or fluid fecal matter from the bowel viral gastroenteritis with rotavirus, ulcerative colitis, Crohn's disease, microscopic colitis, celiac disease, irritable bowel syndrome and...

Dr. Diptanshu Das MD

All shades of brown are considered normal. Stool color is generally influenced by what you eat as well as by the amount of bile. A lack of bile in stool. This may indicate a bile duct obstruction. Certain medications,...